Notifications


View All

About the Department

Department of Mathematics, Cotton University (Erstwhile Cotton College), Guwahati is as an oldest department. The department along with the college was established on May 27, 1901 with Prof. Indubhusan Brahmachari, an eminent scholar, as Head of the Department. The subject was introduced in the degree classes in 1910. The department continued to be one of the best departments of Mathematics under the University of Calcutta throughout. Since the inception of the Gauhati University in 1948, the Cotton College has been able to maintain its status and frame. Subsequently, PG classes started in 1974. Later, in 2017 the Cotton College and the Cotton College State University merged and founded the Cotton University.

read more →

Head of the Department

Recent Publications

  • Mridul Krishna Gogoi, Rituparna Chutia, Fuzzy risk analysis based on a similarity measure of fuzzy numbers and its application in crop selection, Engineering Applications of Artificial Intelligence , vol.107, 104517, [2022], 10.1016/j.engappai.2021.104517

  • Brindaban Gohain, Rituparna Chutia, Palash Dutta, Surabhi Gogoi, Two new similarity measures for intuitionistic fuzzy sets and its various applications, International Journal of Intelligent Systems , [2022], 10.1002/int.22802

  • M. Adabitabar Firozja, F. Rezai Balf, B. Agheli, R. Chutia, Ranking of generalized fuzzy numbers based on accuracy of comparison, Iranian Journal of Fuzzy Systems , vol.19, 49-61, [2022], 10.22111/IJFS.2022.6787

  • Ashish Paul, Magnetohydrodynamic unsteady natural convective flow in a porous medium over a moving infinite cylinder, Heat Transfer , [2022], https://doi.org/10.1002/htj.22612

  • Ashish Paul, Tusar Kanti Das, Jintu Mani Nath, Numerical investigation on the thermal transportation of MHD Cu/Al2 O3-H2O Casson-hybrid-nanofluid flow across an exponentially stretching cylinder incorporating heat source., Physica Scripta , [2022], https://doi.org/10.1088/1402-4896/ac7981

  • Rituparna Chutia, Discrete similarity measures on Pythagorean fuzzy sets and its applications to medical diagnosis and clustering problems, International Journal of Intelligent Systems , [2022], https://doi.org/10.1002/int.23057

  • Ashish Paul, Tusar Kanti Das, Darcy–Forchheimer MHD radiative flow through a porous space incorporating viscous dissipation, heat source, and chemical reaction effect across an exponentially stretched surface, Heat Transfer, Wiley , [2022], https://doi.org/10.1002/htj.22717

  • Ashish Paul, Radiation effect on Transient Natural Convective MHD Flow over a fixed Cylinder in a permeable medium with Heat and Mass Transport, International Journal of Ambient Energy , [2022], https://doi.org/10.1080/01430750.2022.2128873

  • Anupam Das, Bipan Hazarika, K. Sadarangani, Existence of Solution of Infinite Systems of Singular Integral Equations of Two Variables in C(I×I,l_p ) with I = [0, T], T > 0 and 1 , Filomat , vol.36, 3013–3023, [2022], https://doi.org/10.2298/FIL2209013D

  • Rituparna Chutia, Ranking of Z-numbers based on value and ambiguity at levels of decision making, International Journal of Intelligent Systems , [2021]

  • Kukil Kalpa Rajkhowa, Helen K. Saikia, Prime intersection graph of ideals of a ring, Proceedings-Mathematical Sciences , [2021]

  • MK Gogoi, R Chutia, Similarity measure of the interval-valued fuzzy numbers and its application in risk analysis in paddy cultivation, Journal of Ambient Intelligence and Humanized Computing , [2021]

  • R Chutia, Ranking interval type-2 fuzzy number based on a novel value-ambiguity ranking index and its application in risk analysis, Soft Computing , [2021]

  • R Chutia, F Smarandache, Ranking of single-valued neutrosophic numbers through the index of optimism and its reasonable properties, Artificial Intelligence Review , [2021]

  • Mohsen Rabbani, Anupam Das, Bipan Hazarika, Reza Arab, Measure of noncompactness of a new space of temperd sequences and its application on fractional differential equations, Chaos, Solitons and Fractals , [2021]

  • Anupam Das, Bipan Hazarika, Vahid Parvaneh, M. Mursaleen, Solvability of generalized fractional order integral equations via measures of noncompactness, Mathematical Sciences , [2021]

  • Bipan Hazarika, Mohsen Rabbani, Ravi P. Agarwal, Anupam Das, Reza Arab, Existence of Solution for Infinite System of Nonlinear Singular Integral Equations and Semi-Analytic Method to Solve it, Iranian Journal of Science and Technology, Transactions A: Science , [2021]

  • M. Adabitabar Firozjaa, F. Rezai Balf , B. Agheli and R. Chutia, Ranking of generalized fuzzy numbers based on accuracy of comparison, Iranian Journal of Fuzzy Systems , [2021]

  • R Chutia, Ordering intuitionistic fuzzy numbers by a convex combination of values and multiple of ambiguity inclusion functions with ambiguities of membership and non-membership functions, International Journal of Intelligent Systems , [2021]

  • Rituparna Chutia, Sunayana Saikia, Mridul Krishna Gogoi, A theoritical approach to ranking of parametric fuzzy numbers using value and left-right ambiguity, Mathematical Sciences , [2021]

View All

Scholarly Resources

  • Publications 20
  • Conference/In Proceedings
  • Book/Book Chapter